# SDR ANCF200400020

- Difficulty date: July 17, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS66411LS666
- Part serial: MX194926K
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT HYDRAULIC PRESS LOW LIGHT ON.  RT HYDRAULIC PRESS 0 AND RT HYDRAULIC QUANTITY 19 QTS.  THE RT HYDRAULIC PUMP WAS REPLACED IAW AMM 29-10-05 PAGE 201.  THIS REPLACEMENT NO HELP.  TRANSFER TO DMI 379 MEL 29-5 CAT C
